Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Erratum to: ``The structure of rational and ruled symplectic $ 4$-manifolds''


Author: Dusa McDuff
Journal: J. Amer. Math. Soc. 5 (1992), 987-988
MSC: Primary 58F05; Secondary 53C15, 57R50, 57R52
Original Article: J. Amer. Math. Soc. 3 (1990), 679-712.
MathSciNet review: 1168961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F05, 53C15, 57R50, 57R52

Retrieve articles in all journals with MSC: 58F05, 53C15, 57R50, 57R52


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1992-1168961-7
PII: S 0894-0347(1992)1168961-7
Article copyright: © Copyright 1992 American Mathematical Society